# SDR UIEA2019060764407

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,020 hours, 22,934 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 212M41P04
- Part serial: LM009164
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENG CONTROL EICAS MESSAGE.  REMOVED AND REPLACED RT ENGINE EEC IAW AMM 73-21-15. OPS CHECK GOOD.
